# SDR CALA2013103092519

- Difficulty date: October 23, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 46,139 hours, 10,983 cycles
- Engine: Pwa PW4052
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Drive Shaft
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR DRIVE SHAFT BROKEN IN TWO.  ACCOMPLISHED REPLACEMENT OF FWD CARGO DOOR DRIVE SHAFT MECHANISM, OPERATIONS CHECKED GOOD.
